The obstacle problem for the biharmonic operator
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 1, pp. 151-184.
@article{ASNSP_1979_4_6_1_151_0,
     author = {Caffarelli, Luis A. and Friedman, Avner},
     title = {The obstacle problem for the biharmonic operator},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {151--184},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 6},
     number = {1},
     year = {1979},
     zbl = {0405.31007},
     mrnumber = {529478},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1979_4_6_1_151_0/}
}
TY  - JOUR
AU  - Caffarelli, Luis A.
AU  - Friedman, Avner
TI  - The obstacle problem for the biharmonic operator
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1979
DA  - 1979///
SP  - 151
EP  - 184
VL  - Ser. 4, 6
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1979_4_6_1_151_0/
UR  - https://zbmath.org/?q=an%3A0405.31007
UR  - https://www.ams.org/mathscinet-getitem?mr=529478
LA  - en
ID  - ASNSP_1979_4_6_1_151_0
ER  - 
%0 Journal Article
%A Caffarelli, Luis A.
%A Friedman, Avner
%T The obstacle problem for the biharmonic operator
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1979
%P 151-184
%V Ser. 4, 6
%N 1
%I Scuola normale superiore
%G en
%F ASNSP_1979_4_6_1_151_0
Caffarelli, Luis A.; Friedman, Avner. The obstacle problem for the biharmonic operator. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 1, pp. 151-184. http://www.numdam.org/item/ASNSP_1979_4_6_1_151_0/

[1] H. Brézis - G. Stampacchia, Remarks on some fourth order variational inequalities, Ann. Scuola Norm. Sup. Pisa, 4 (4) (1977), pp. 363-371. | Numdam | MR | Zbl

[2] L. Carleson, Selected Topics on Exceptional Sets, Van Nostrand, Princeton, 1967. | MR | Zbl

[3] J. Frehse, Zum Differenzierbarkeitsproblem bei Variationsungleichungen höherer Ordnung, Hamburg Univ. Math. Sem., Abhand., 36 (1971), pp. 140-149. | MR | Zbl

[4] J. Frehse, On the regularity of the solution of the biharmonic variational inequality, Manuscripta Math., 9 (1973), pp. 91-103. | MR | Zbl

[5] O.D. Kellogg, Foundations of Potential Theory, Dover Publications, New York, 1953. | Zbl

[6] N.S. Landkof, Foundations of Modern Potential Theory, Springer-Verlag, Berlin, 1972. | MR | Zbl

[7] J.L. Lions, Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires, Dunod, Gauthier-Villars, Paris, 1969. | MR | Zbl

[8] J.L. Lions - E. Magenes, Problèmes aux limites Non Homogènes et Applicacations, vol. 1, Dunod, Paris, 1968. | MR | Zbl

[9] J.L. Lions - G. Stampacchia, Variational inequalities, Comm. Pure Appl. Math., 20 (1967), pp. 493-519. | MR | Zbl

[10] L. Schwartz, Théorie des Distributions, vol. 1, Herman, Paris, 1957. | MR | Zbl

[11] G. Stampacchia, Su una disequazione variazionale legata al comportamento elastoplastico delle travi appoggiate agli estremi, Boll. U.M.I., 11 (4) (1975), pp. 444-454. | MR | Zbl

[12] G. Cimatti, The constrained elastic beam, Meccanica, 8 (1973), pp. 119-129. | MR | Zbl